# SDR CALA9800766

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sub Floor
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION AT UNDER SIDE OF CABIN SUB FLOOR, E AND E COMPT AREA, STA 200 RBL 10, FWD SIDE OF FRAME.  REMOVED DAMAGED AREA.  FABRICATED AND INSTALLED DOUBLED PER SRM 53-01.
